HELP! DEPRESSION WORSE.. SEE DR. TOMORROW

Discussion in 'Fibromyalgia Main Forum' started by maggie3030, Dec 20, 2005.

  1. maggie3030

    maggie3030 New Member

    HI, FRIENDS, I'VE BEEN ON 60 MG CYMBALTA FOR 10 MONTHS WITH GREAT RESULTS FOR BOTH FIBRO PAIN AND DEPRESSION. LAST 6 WEEKS HAVE BEEN A DARK PIT. I SEE MY FAMILY DR. TOMORROW. I'M SURE SHE'LL WANT TO RAISE THE DOSE.

    I CALLED THE THE LILLY COMPANY AND TALKED TO THEIR PHARMACIST TODAY. THEY DON'T HAVE ANY STUDIES THAT SHOW PATIENTS SUDDENLY LOSING BENEFIT FROM THE MEDICINE.

    I'VE BEEN SO DEPRESSED I FEEL FROZEN. EVEN SIMPLE DAILY TASKS SEEM OVERWHELMING. THE WORST PART IS FEELING SUCH TERRIBLE GUILT ABOUT BEING SO SELF-ABSORBED RATHER THAN THE GRATITUDE I SHOULD BE FEELING.

    THANKS SO MUCH FOR LISTENING.

    LOVE TO ALL,

    MAGGIE
  2. Empower

    Empower New Member

    I have a problem with depression too, and I do feel that Cymbalta made it worse for me
  3. minimonkey

    minimonkey New Member

    What you are describing is a pretty common thing with antidepressants, actually --- one dose will work for a while, and then the dosage may need to be raised. I don't know any specifics about Cymbalta, but I have worked closely with enough psychiatrists (I'm a therapist) to know that this happens really commonly with antidepressants across the board.

    I hope you get out of the pit very soon -- depression is terrible.
  4. babysitter

    babysitter New Member

    i have fibro and found that efflexor works best for me. hope you are feeling better and that the doctor finds the right meds for you.
    keep your chin up.....from connie
  5. 69mach1

    69mach1 New Member

    was having problems on it, myoclonic jerks, not sleeping, not getting any benefits with the pain for my fibor, and weight gain badly, sweating was awful,,,,depression never went away or i felt like i was doomed after being on it for almost ten months myself....i had to lower my dosage because of the jerking, i only got up to 60 mgs, then i had to go back down to 30, then 20...i am off from it now...

    good luck maybe they will put you on a combo of other things they tried ,, i can not think of the name right now but it made my nose bleed and constant runny noseinto my throat could really talk hardly because of it the pharmist said top now...

    glad i did then it went away...darn it i can not think of the name the drug the use it on szchophrenic patiens and people , which am not but need something to help control the mood swings...


    anyways you are doing the right thing going to the dr's.

    jodie
  6. maggie3030

    maggie3030 New Member

    HAD A MAJOR MELTDOWN IN HER OFFICE. MY HUSBAND WENT WITH ME. HOW HE STAYS, I DON'T UNDERSTAND. AS I EXPECTED, THE RESULT OF THE VISIT WAS CYMBALTA BEING RAISED TO 90 MG, REFERRAL TO MENTAL HEALTH, WHICH OF COURSE I KNOW I NEED.

    DR. SAYS IT COULD BE 3 TO 4 WEEKS BEFORE I FEEL THE EFFECTS OF THE NEW DOSE. I CAN'T IMAGINE LIVING THAT LONG IN THIS AGONY.

    BLESS YOU ALL FOR RESPONDING.

    LOVE,

    MAGGIE